T Nation

Help, Infection?


#1

I took my 2nd shot of test-e last thursday, it was 450mg to front load. Since the 2nd day I noticed some pain, but now it has swollen up, turned red, hurts, and has these weird lines across It that I just noticed today. I’m pretty sure these lines are just stretch marks but I am worried. Any help
Would be appreciated!


#2

aahhh what the fuck!?


#3

man, be calm, it looks like inflamation, caused by the injection… it’s more common in children than adults. I may last 3 to 5 days (if it’s only inflamation), it looks like nothing to worry about. I’ve never got it, but a know some guys that aways have some sides from injection, pain, inflamation, fever, etc…you should wait till tomorrow and keep putting some ice on it.


#4

[quote]Thiago Monteiro wrote:
man, be calm, it looks like inflamation, caused by the injection… it’s more common in children than adults. I may last 3 to 5 days (if it’s only inflamation), it looks like nothing to worry about. I’ve never got it, but a know some guys that aways have some sides from injection, pain, inflamation, fever, etc…you should wait till tomorrow and keep putting some ice on it.[/quote]

I have had the inflammation and it sucks. Out of commisison for a week. I started cutting my test with grapeseed oil and that worked.


#5

A trick you can do is to trace around the outside of the swelling with an ink pen, that gives you a frame of reference as to whether it is swelling more or shrinking. Agree with Thiago, probably just inflammation but if you’re worried try the ink pen. I’ve gotten it in the past.


#6

I wanna know what happened with the inflamation… got away or worst?

Tell us… how are you man?